MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter broke.A renegade hi-flo fathom system was selected for use.The catheter broke when passing the embolization coil.The procedure was completed with a different catheter.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the returned device was inspected for any damage or irregularities.The renegade showed damage in the form of some stretching and a fracture located 2cm from the hub.The device was not completely separated a very small thread of the inner liner was still connected.There was some kinks and shaft damage located approximately 2.5cm to 3.0cm from the tip.Blood was noticed inside the distal part of the devices lumen.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9770278
Report Number2134265-2020-02241
Device Sequence Number778803
Product Code KRA
UDI-Device Identifier08714729790877
UDI-Public08714729790877
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2022
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0023840441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1